MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. DYNASTY A-CLASS STD POLY LINER 36MM GROUP F; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. DYNASTY A-CLASS STD POLY LINER 36MM GROUP F; HIP COMPONENT
Model Number DLXPGF36
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, poly wear with heads now bearing against metal shell.No osteolysis seen on x-ray.No revision done yet.

Brand Name
DYNASTY A-CLASS STD POLY LINER 36MM GROUP F
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11912693
Report Number3010536692-2021-00312
Device Sequence Number3197873
Product Code JDI
UDI-Device IdentifierM684DLXPGF361
UDI-PublicM684DLXPGF361
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K070785
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberDLXPGF36
Device Catalogue NumberDLXPGF36
Device Lot Number1647157
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/11/2021
Initial Date Received by Manufacturer 05/11/2021
Supplement Date Received by Manufacturer05/11/2021
Initial Report FDA Received Date06/01/2021
Supplement Report FDA Received Date08/01/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient Weight88